Journal article icon

Journal article

Zeta functions and counting finite p-groups

Publication status:
Published

Actions


Access Document


Authors


Du Sautoy, M More by this author
Journal:
ELECTRONIC RESEARCH ANNOUNCEMENTS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
5
Pages:
112-122
Publication date:
1999
DOI:
ISSN:
1079-6762
URN:
uuid:5455d10e-ebb6-484f-9692-fc1bc6dc8582
Source identifiers:
13939
Local pid:
pubs:13939

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP